# SDR TSAA20170402001

- Difficulty date: April 2, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737-300
- Aircraft serial: 25606
- Aircraft time: 39,709 hours, 41,825 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING REAR SPAR UPPER CHORD CRACK REPAIR. RT WING REAR SPAR UPPER CHORD FREEZE PLUG AND OVERSIZED FASTENER INSTALLED.
